# SDR C2XA07TY043

- Difficulty date: August 15, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 17,000 hours, 13,050 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Bushing
- Part number: 12007254005
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A CURRENT 2C INSPECTION THE MIDDLE BUSHION ON THE RUDDER 2 WAS FOUND WORN.  MAINTENANCE REMOVED AND REPLACED THE BRACKET WITH A NEW BUSHION IAW EMB 135/145 SRM 51-40-02 AND EC 5540-01028.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE C-CHECK.
